# SDR 97ZZZX1856

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30DU
- Make and model: Piper PA-31T
- Aircraft serial: 7720054
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bulkhead
- Part number: 4655004
- Condition: Cracked
- Location: Cabin Door
- Part time: 5,713 hours
- Component: 4677600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETECTED .50 INCH CRACK IN OUTER AIRCRAFT DOOR SKIN ORIGINATING AT END OF FORWARD SIDE OF DOOR HINGE AND EXTENDING UPWARDS.  DISASSEMBLED DOOR AND FOUND THE FOLLOWING PARTS HAD FAILED:  466240-03 BRACKET (ON FORWRD LOWER SIDE) 466550-02 BULKHEAD (ON OUTER FLANGE ACROSS 2 RIVET HOLES) AND 46550-04 BULKHEAD (ON OUTER FLANGE ACROSS 2 RIVET HOLES).  REPLACED ALL THREE SHEET METAL COMPONENTS, FABRICATED AND INSTALLED EXTERNAL DOUBLER OVER CRACKED AREA OF EXTERNAL DOOR SKIN IAW AC 43.13-1A AND 2A.
